Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Loss of balance, heaviness in legs. BP and on medication. What is the problem ?

Hell doctor, My father is having blood pressure and he is on medication now. When he walks he feels like somebody is pushing him and he feels like falling. He basically feels loss of balance. Sometimes his legs feel heavy after standing for even little te. He is having regular visits to doctor and they do all tests like asking him to stand,walk etc., They gave betavert and some other medication which I don t remember name. But nothing is working. He is suffering from this problem for past one year. Please help me to understand what s the problem and medication for this balance issue. He is also feeling this balance problem more during night because of sensitivity to light. Please help us. Thanks, AAAA
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
he has b12 deficiency.
check the levels and give him injectable supplements.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor